# SDR AALA20110419TUL03

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 52,718 hours, 25,254 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF LONGERON 2 LEFT SHEAR TIE CRACK STATION CANT FRAME 1451.  INSTALLED SHEAR TIE PER SRM 51-30-05.
